# SDR COEA2023101914816

- Difficulty date: July 29, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N816FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 347
- Aircraft time: 33,324 hours, 33,903 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: S57112041204
- Part serial: NA
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 247829 NR 500014 HEAVY CHECK   COE/MAJOR REPAIR: L/H WING UPPER STRIP SLAT HAS CHAFE DAMAGE BETWEEN RIBS 4-5 UNDER SIDE, FWD SPAR. CORRECTIVE ACTION: REPAIRED PER SRAS DO/TS-4637/05...3375 ISSUE B, DATED 10/5/2023.
